MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number SMXP135RH
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an unspecified breast implantation procedure with an artoura breast tissue expander 500cc and experienced deflation (side unknown).As a result, the patient underwent removal on (b)(6) 2019.
 
Additional Manufacturer Narrative
On (b)(6) 2019, mentor received a device with lot number 7739425.This device was confirmed to be the complaint device on (b)(6) 2019.The patient's date of birth was identified as (b)(6)1959, and the patient's age at the time of event has been identified as 60 years old.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation summary: during visual inspection of the device it was observed with no apparent damage.Leak testing was performed in accordance with mentor procedures and no leak sites were detected.No anomalies were observed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9396266
Report Number1645337-2019-24792
Device Sequence Number3402946
Product Code LCJ
UDI-Device Identifier00081317024323
UDI-Public00081317024323
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161176
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2023
Device Catalogue NumberSMXP135RH
Device Lot Number7739425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2019
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer12/11/2019
01/03/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date12/27/2019
01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR